# SDR SIMA2018052512007

- Difficulty date: May 12, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N843AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145680
- Aircraft time: 32,878 hours, 29,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE FOR EMERGENCY LIGHT WAS  BROKEN.  REPAIRED EMERGENCY LIGHT WIRE IAW SWPM 20-21-00.
